# SDR QR9R2024041000001

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724079791
- Aircraft time: 3,031 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 9873
- Condition: Failed
- Location: Nr 1 Nav
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 NAV DISPLAY FAILED IN FLIGHT. REMOVED AND REPLACED SMD 45; MOC SUCCESSFULLY COMPLETED IAW AMM 31-61-00, 4-2.
